American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11D25) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 59 of 59 found      Go to page: 1 2

[31] D. R. Heath-Brown, W. M. Lioen and H. J. J. te Riele. On solving the Diophantine equation $x\sp 3+y\sp 3+z\sp 3=k$ on a vector computer . Math. Comp. 61 (1993) 235-244. MR 1202610.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Andrew Bremner, Richard K. Guy and Richard J. Nowakowski. Which integers are representable as the product of the sum of three integers with the sum of their reciprocals? . Math. Comp. 61 (1993) 117-130. MR 1189516.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] R. G. E. Pinch. Squares in quadratic progression . Math. Comp. 60 (1993) 841-845. MR 1181330.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] B. Mazur. On the passage from local to global in number theory . Bull. Amer. Math. Soc. 29 (1993) 14-50. MR 1202293.
Abstract, references, and article information   
View Article: PDF

[35] D. R. Heath-Brown. The density of zeros of forms for which weak approximation fails . Math. Comp. 59 (1992) 613-623. MR 1146835.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Andrew Bremner and Richard K. Guy. Nu-configurations in tiling the square . Math. Comp. 59 (1992) 195--202, S1--S20. MR 1134716.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Attila Pethő. Complete solutions to families of quartic Thue equations . Math. Comp. 57 (1991) 777-798. MR 1094956.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] N. Tzanakis and B. M. M. de Weger. Solving a specific Thue-Mahler equation . Math. Comp. 57 (1991) 799-815. MR 1094961.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Armand Brumer and Oisín McGuinness. The behavior of the Mordell-Weil group of elliptic curves. Bull. Amer. Math. Soc. 23 (1990) 375-382. MR 1044170.
Abstract, references, and article information   
View Article: PDF

[40] Bas Edixhoven, Arnold de Groot and Jaap Top. Elliptic curves over the rationals with bad reduction at only one prime . Math. Comp. 54 (1990) 413-419. MR 995209.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] I. Gaál and N. Schulte. Computing all power integral bases of cubic fields . Math. Comp. 53 (1989) 689-696. MR 979943.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] R. J. Stroeker. On quartic Thue equations with trivial solutions . Math. Comp. 52 (1989) 175-187. MR 946605.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Mao Hua Le. A note on the Diophantine equation $x\sp {2p}-Dy\sp 2=1$ . Proc. Amer. Math. Soc. 107 (1989) 27-34. MR 965245.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Todd Cochrane. Small solutions of cubic congruences . Proc. Amer. Math. Soc. 106 (1989) 333-334. MR 964454.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Noam D. Elkies. On $A\sp 4+B\sp 4+C\sp 4=D\sp 4$ . Math. Comp. 51 (1988) 825-835. MR 930224.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] Don Zagier. Addendum to: ``Large integral points on elliptic curves'' [Math.\ Comp.\ {\bf 48} (1987), no.\ 177, 425--436; MR0866125 (87k:11062)] . Math. Comp. 51 (1988) 375. MR 942163.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Joseph H. Silverman. Computing heights on elliptic curves . Math. Comp. 51 (1988) 339-358. MR 942161.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] Jin Nakagawa and Kuniaki Horie. Elliptic curves with no rational points . Proc. Amer. Math. Soc. 104 (1988) 20-24. MR 958035.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] Don Zagier. Large integral points on elliptic curves . Math. Comp. 48 (1987) 425-436. MR 866125.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Heinz M. Tschöpe and Horst G. Zimmer. Computation of the N\'eron-Tate height on elliptic curves . Math. Comp. 48 (1987) 351-370. MR 866121.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] Ray P. Steiner. On Mordell's equation $y\sp 2-k=x\sp 3$: a problem of Stolarsky . Math. Comp. 46 (1986) 703-714. MR 829640.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] J. W. S. Cassels. A note on the Diophantine equation $x\sp 3+y\sp 3+z\sp 3=3$ . Math. Comp. 44 (1985) 265-266. MR 771049.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] Manny Scarowsky and Abraham Boyarsky. A note on the Diophantine equation $x\sp{n}+y\sp{n}+z\sp{n}=3$ . Math. Comp. 42 (1984) 235-237. MR 726000.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] A. Bremner and J. W. S. Cassels. On the equation $Y\sp{2}=X(X\sp{2}+p)$ . Math. Comp. 42 (1984) 257-264. MR 726003.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] Manny Scarowsky. On units of certain cubic fields and the Diophantine equation $x\sp{3}+y\sp{3}+z\sp{3}=3$ . Proc. Amer. Math. Soc. 91 (1984) 351-356. MR 744627.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] Aurel J. Zajta. Solutions of the Diophantine equation $A\sp{4}+B\sp{4}=C\sp{4}+D\sp{4}$ . Math. Comp. 41 (1983) 635-659. MR 717709.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] Andrew Bremner and Nicholas Tzanakis. Integer points on $y\sp{2}=x\sp{3}-7x+10$ . Math. Comp. 41 (1983) 731-741. MR 717717.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] Ka Hin Leung. Bounds for integral solutions of diagonal cubic equations . Trans. Amer. Math. Soc. 278 (1983) 183-195. MR 697069.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] Goro C. Kato. On the generators of the first homology with compact supports of the Weierstrass family in characteristic zero . Trans. Amer. Math. Soc. 278 (1983) 361-368. MR 697080.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 59 of 59 found      Go to page: 1 2